MathSciNet Relay Station
MathSciNet bibliographic data
MR188822 (32 #6254) 46.55 (30.87)
Hoffman, Kenneth; Rossi, Hugo Function theory and multiplicative linear functionals. Trans. Amer. Math. Soc. 116 1965 536–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement